# SDR VNAA2013121000005

- Difficulty date: December 10, 2013
- Submitted: December 13, 2013
- Operation: Air carrier
- Aircraft: N257PS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7939
- Aircraft time: 23,509 hours, 23,705 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Damaged
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CREW REPORTED EMERGENCY FLOOR LIGHTING INOPERATIVE FROM ROW 5 TO ROW 9.   MAINTENANCE INSPECTED,  R & R J391Y CONNECTOR AND PERFORMED CHECKS IAW AMM.  ACFT RELEASED FOR SERVICE.
